U.S. doctors online nowAsk doctors free
TX
A 24-year-old female asked:

Could stopping birth control be the cause of constant vulvar burning? no yeast/bv/related stds but do have high risk hpv. nothing seems to help.

1 doctor answer4 doctors weighed in
Dr. Pierrette Mimi Poinsett
Pediatrics 38 years experience
Unlikely: that stopping birth control is the cause. Avoid the use of soaps, personal care products that have scents and dyes, use white unscented toilet paper, wear loose fitting clothing- avoid pantyhose, avoid hot tubs or pools with lots of chlorine. Rinse area with cool water after sex and urination. If symptoms persist see your doctor.

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Educational text
Free
Talk to a doctor
24/7 visits - just $39!
50% off with $15/month membership

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Educational text
Free
Talk to a doctor
24/7 visits - just $39!
50% off with $15/month membership
Last updated Jan 6, 2017

Disclaimer:

Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.